# SDR BSAASDR0717

- Difficulty date: May 31, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N131YV
- Make and model: Beech 1900D
- Aircraft serial: UE131
- Aircraft time: 23,426 hours, 35,203 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Part number: 1560283000
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE RIGHT BLEED AIR FAIL LIGHT CAME ON.  CREW WAS CLOSEST TO DESTINATION, AND LANDED WITHOUT INCIDENT.  FOUND & REPLACED DAMAGED EVA TUBING UNDER RT WING PANEL 611 NEAR NACELLE.  SYSTEM OPS CHECK & LEAK CHECK GOOD.
